# SDR UPS98827029

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5764343509
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 1100 AT LONG 36 THE FRAME UPPER CAP HAS HEAVY CORROSION.  REMOVED AND REPLACED CAP IAW DWG 5764343 AND SRM 51-1-20D.
